Facebook Pixel
EmpowHER Guest

Taking the Morning After pill whilst on the actual pill?

By Anonymous May 2, 2017 - 4:50pm
Rate This


I started the pill about a week ago and had unprotected sex exactly a week after starting

I was so paranoid it hadn't started working yet so I took the morning after pill

I have the symptoms of getting a period but according to the pill im not due for another couple of weeks..

Just very paranoid - when should my period realistically come...

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!